# SDR 2007UALA02215

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 20,734 hours, 2,700 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN BATTERY AT 17V AND DISCHARGING AT 4A.   [07-20-07]   REPLACED MAIN BATTERY PER MM24-31-01. TESTS OK FOR RETURN TO SERVICE.
